Bulletin of the American Mathematical Society

Review: Michel Petrovitch, Les Spectres numériques

J. F. Ritt

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 27, Number 1 (1920), 28-29.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183425420

Citation

Ritt, J. F. Review: Michel Petrovitch, Les Spectres numériques. Bull. Amer. Math. Soc. 27 (1920), no. 1, 28--29. https://projecteuclid.org/euclid.bams/1183425420


Export citation